MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE VARICARE SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE VARICARE SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0067010
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was discarded and not returned by the user facility.Without having the sample returned to evaluate, a root cause or probable root cause cannot be determined at this time.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Device discarded by user facility.
 
Event or Problem Description
It was reported that there was corrosion noted on the battery compartment of the simpulse varicare device.The corrosion was observed when they went to use the irrigator and it would not work properly.There was no contact of the device with the patient or the sterile field.The device was being used for closed pulse irrigation, and it was unable to complete any procedures because it did not work on initial attempt.There was no reported patient injury.

Brand Name
SIMPULSE VARICARE SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10026030
Report Number1213643-2020-04400
Device Sequence Number19579840
Product Code FQH
UDI-Device Identifier00801741065293
UDI-Public(01)00801741065293
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Catalogue Number0067010
Device Lot NumberJUDSF308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR